An inequality for the polar derivative of a polynomial

Nisar A. Rather and Mushtaq A. Shah

Abstract


An inequality for the polar derivative of a polynomial with restricted zeros is obtained, which refines and generalizes some well known polynomial inequalities.


Full Text: PDF

Published: 2012-07-09

How to Cite this Article:

Nisar A. Rather and Mushtaq A. Shah, An inequality for the polar derivative of a polynomial, Advances in Inequalities and Applications, Vol 1 (2012), 33-42

Copyright © 2012 Nisar A. Rather and Mushtaq A. Shah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Inequalities and Applications

ISSN 2050-7461

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.